I heard HCG can cause bad acne. What is everyone’s experience with that? And if that occurred, what dosages were used? Has anyone had a really bad experience with HCG on cycle causing libido loss etc? I have been using 500 IU of HCG on my test e 500 / so cycle, and no sides yet but I am worried especially about acne
Never heard that one. I though acne came from DHT.
HCG aromatises to E2 so it can cause acne, plus the E2 can’t be stopped with arimidex
Yes it can. Your blood test for E2 is total E2 that is E2 from your body fat and nuts. So what if anastrozole does not effect the E2 made in your nuts it drop all the rest and the blood test is your total E2. I don’t know where you are getting your info but they are not thinking it thru. This is how bro-science get started.
What you said is true and so is what I said. Yes at the end of the day it’s total E2, but if the bulk of your E2 is from the HCG and not from test for example, you might still have high E2 symptoms like for example the severe acne